# SDR AALA20160308001

- Difficulty date: February 27, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 18,873 hours, 7,350 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SKIN CRACKED AT STABILIZER STATION 129.50, 24" AFT OF LIP.  REPAIRED IAW SRM 55-10- 01-2R REPAIR 11.  ACFT IN BASE MX.
